Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 153124, 8 pages
http://dx.doi.org/10.1155/2015/153124
Research Article

New Iterative Method for Fractional Gas Dynamics and Coupled Burger’s Equations

Department of Mathematics, Faculty of Science, Kirkuk University, Kirkuk, Iraq

Received 9 October 2014; Accepted 1 March 2015

Academic Editor: Abdollah Borhanifar

Copyright © 2015 Mohamed S. Al-luhaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents the approximate analytical solutions to solve the nonlinear gas dynamics and coupled Burger’s equations with fractional time derivative. By using initial values, the explicit solutions of the equations are solved by using a reliable algorithm. Numerical results show that the new iterative method is easy to implement and accurate when applied to time-fractional partial differential equations.